# SDR FDEA202104281071

- Difficulty date: April 28, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA704545
- Condition: Cracked
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LWR FWD JAMB AT CORNER SKIN GOUGED AND SMALL CRACK.  REMOVED EXCISTING REPAIR AT MAIN CARGO DOOR LWR FWD JAMB AT CORNER SKIN AND   INSTALLED NEW DOUBLER, TRIPPLER, AND FILLER PER SRM 53-50-00 FIG 26 SH 6
